MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 01/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-apr-2016) is considered to be a best estimate.This mdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the bard/davol 3dmax mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2016- patient was diagnosed with bilateral inguinal hernia, thereby underwent laparoscopic repair with implant of 3dmax meshes (device 1 and 2).Per op notes, ¿inguinal canal weakness and some tearing was noted.A 3dmax meshes (device 1 and 2) was placed on the right and left inguinal region and sutured¿.On (b)(6) 2017- patient was diagnosed with bilateral muscle injury, thereby underwent open repair with partial explant of 3dmax meshes (device 1 and 2).Per op notes, ¿the ilioinguinal nerve was preserved¿.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23895915
Report Number1213643-2025-01271
Device Sequence Number5344162
Product Code FTL
UDI-Device Identifier00801741030765
UDI-Public(01)00801741030765(17)210428(10)HUAR2379
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2021
Device Catalogue Number0115321
Device Lot NumberHUAR2379
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age30 YR
Patient SexMale